MathSciNet Relay Station
MathSciNet bibliographic data
MR487260 (58 #6911) 42A92 (26A84)
Strömberg, Jan-Olov Weak estimates on maximal functions with rectangles in certain directions. Ark. Mat. 15 (1977), no. 2, 229–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement